# SDR DALA2023040602699

- Difficulty date: April 4, 2023
- Submitted: April 6, 2023
- Operation: Air carrier
- Aircraft: N321NB
- Make and model: Airbus A319-114
- Aircraft serial: 1414
- Aircraft time: 58,884 hours, 30,534 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3121, CORROSION SUPPORT BRACKET ON INTERNAL AREA AT RIB6 OUTBOARD FLAP ON LH WING. CORRECTIVE ACTION: REPLACED LEFT OUTBOARD FLAP. (LP 2703895)
